# SDR IPXA09657382

- Difficulty date: September 4, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 114T022117
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LES 548 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP FOUND CRACK.  CRACK LENGTH 0.375 INCH.  LT WING L/E LES 548 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
